# SDR FDEA201505101459

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 916 hours, 38,352 cycles
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Part number: ACG71445513
- Part serial: 171
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEVEL 2 ALERT HYD 1 FAIL FLUID GONE IAW AMM 32-52-01-2-0.  UPON ARRIVAL INTO GATE FOUND LT NOSE WHEEL STEERING CYLINDER LEAKING HYD FLUID.  R & R LT NOSE WHEEL STEERING CYLINDER IAW AMM 32-52-01-2.  LEAK CHECK & OPERATIONS CHECK GOOD IAW WRI 29-114664, 29-11 4665, 29-11 4666 FOR R & R OF NR 1 ENG EDP'S & HYDRO FILTERS.  .
